# SDR CA110829015

- Difficulty date: August 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE3311U
- System (JASC): 7603 · Power Lever
- Part: Screw
- Condition: Loose
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ABORTED DUE TO RT ENGINE NOT PRODUCING TAKEOFF POWER ON THE TAKEOFF ROLL.  CREW TAXIED TO RUN UP AREA AND COULD NOT REPRODUCE THE FAULT.  CREW CONTINUED ON AND TAKEOFF WAS IAW MFG PARAMETERS.  MX REVIEWED RUN UP NRS AND TIGHTENED UP SCREW "X" WHICH CONTROLS THE RT RPM HIGH SETTING THINKING POSSIBLE THERE MIGHT HAVE BEEN GOVERNOR INTERFERENCE.
